Conservatism of finite-difference schemes
Doklady Akademii Nauk, Tome 284 (1985) no. 1, pp. 47-50
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_1_a9,
author = {V. V. Ostapenko},
title = {Conservatism of finite-difference schemes},
journal = {Doklady Akademii Nauk},
pages = {47--50},
year = {1985},
volume = {284},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_1_a9/}
}
V. V. Ostapenko. Conservatism of finite-difference schemes. Doklady Akademii Nauk, Tome 284 (1985) no. 1, pp. 47-50. http://geodesic.mathdoc.fr/item/DAN_1985_284_1_a9/